Your Cart

Description

Co-codamol 8/500mg Tablets are used to help to relieve short-term acute, moderate pain, which is not relieved by paracetamol, ibuprofen or aspirin alone.

Co-codamol 8/500 tablets can be used for the treatment of acute moderate pain; such as headaches, migraine, neuralgia, toothache, dysmenorrhoea and rheumatic pain.

Ingredients

Paracetamol 500mg, Codeine Phosphate Hemihydrate 8mg. Also Contains; potato starch, maize starch, talc povidone, stearic acid, magnesium stearate, E214, E216 and E218

Directions

Adults (including the elderly): Take-Two tablets up to 4 times a day. This dose should not be repeated at more than 4 hour intervals, and not more than 4 doses (8 tablets) should be given in any 24 hour period.

Children aged 16-18 years: Take 1-2 tablets every 6 hours when necessary up to a maximum of 8 tablets in 24 hours.
Children aged 12 – 15 years: Take 1 tablet every 6 hours when necessary up to a maximum of 4 tablets in 24 hours.
Children aged less than 12 years: Codeine should not be used in children below the age of 12 years because of the risk of opioid toxicity due to the variable and unpredictable metabolism of codeine to morphine.

*This information is intended as a guide, you should always check the product leaflet before consumption.


Warnings

Check with your doctor or pharmacist before taking Co-codamol tablets if you:

Are pregnant, plan to become pregnant or are breast feeding,
Have liver problems including alcoholic liver disease
Have kidney or adrenal glands problems (Addison’s disease or phaeochromocytoma)
Have inflammatory bowel disease, gall bladder disease or gall stones
Have had recent gastro-intestinal surgery or surgery on your urinary system
Are male and have difficulty urinating
Suffer from asthma or allergies
Have epilepsy or head injury
Have myasthenia gravis (muscle weakness)
Have an underactive thyroid gland
Have low blood pressure, are dehydrated or have lost a lot of fluid (shock)
Have ever suffered from alcoholism, drug abuse or dependence or mental illness
You should carefully read all product packaging and labels prior to use.

This medicine contains codeine which can cause addiction if you take in continuously for more than 3 days. If you take this medicine for headaches for more than 3 days it can make them worse.

Contains Paracetamol Do not take with anything else containing paracetamol while taking this medicine.

Talk to your doctor at once if you take too much of this medicine even if you feel well.

Please Remember
It is important to keep in mind that although we make every effort to provide accurate and current information about our products on our website, it is essential that you refer to the product packaging and accompanying leaflet for the most recent and reliable information on ingredients, usage instructions, and allergy warnings prior to using or consuming the product.

 

Let us know abour your query!